# SDR ASAA2017050520643

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 12,910 hours, 4,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 RAM DOOR FULL OPEN LIGHT ILLUMINATED FOR DURATION OF FLIGHT.  SURFACE TO FL390 TO SURFACE.  ACFT GROUNDED.  ACOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  NO FAULTS LOGGED IN PREVIOUS FLIGHT.  BITE CHECK PASSED.  VERIFIED RT RAM AIR DOOR LIGHT OPS NORMAL IN THE AIR MODE WITH FLAPS AT UP AND 1.
